# SDR AWXA200600613

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182N2001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C08 CHECK DISCOVERED RIGHT HAND HORIZONTAL STABILIZER OUTBOARD WEB CRACKED, 0.50 INCHES, AROUND ONE RIVET HOLE.  MAINTENANCE FABRICATED REPAIR DOUBLER IAW SRM 65-10-11-2R.  STOP DRILLED CRACK IAW SRM 55-10-11-2R.  FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER ON THE RIGHT HAND HORIZONTAL STABILIZER OUTBOARD WEB IAW SRM 55-10-11-2R.
